# SDR SWAA2018031220315

- Difficulty date: March 7, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 50,695 hours, 29,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 4576140023
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT GALLEY EMERGENCY FLASHLIGHT RETAINING STRAP BROKEN.   REINSTALLED THE STRAP IAW SIP.
